# SDR HNAA0600062

- Difficulty date: July 2, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 27,745 hours, 32,501 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT LOCK IN UP POSITION.  REMOVED AND REPLACED DRAG STRUT ACTUATOR ON NLG IAW 32-20-11.  REMOVED AND REPLACED RELAY FOR UP LOCK ACTUATOR IAW 32-30-01.
